Join the 'Lodine' group to help and get support from people like you.
We found 11 questions associated with the 'Lodine' topic.
Posted 15 Oct 2016 by • 1 answer
... but that's the only change in my meds. I saw that visual disturbances are a side effect of it, but I didn't have those while on it (visual, smell, and taste hallucinations have always been part of my migraines). I thought my leg spasms were because of re-injuring my knees, but now ...
Posted 19 Nov 2015 by • 2 answers
... Now I have had bloody stools for 4 days starting one day after I stopped taking the Lodine. How long will it take for the bleeding to stop. It is quite scary because it is bright red every time I have a bowel movement. No diarrhea
Posted 12 Aug 2015 by • 1 answer
We changed our mail order drug plan company at work. Now I notice my Cymbalta doesn't seem as effective, nor does my Lodine control my pain as before.
Posted 18 Feb 2015 by • 1 answer
Mobic - I have had some problems with my stomach while taking lodine so my doctor took me off of it?
Posted 6 May 2013 by • 1 answer
I have just started mobic a few days ago and it has really really helped with my osteoarthritis.Can I take a stomach medicine before taking mobic to prevent ulcers or stomach problems?
Posted 20 Nov 2012 by • 3 answers
Posted 15 Mar 2012 by • 2 answers
Posted 30 Sep 2011 by • 1 answer
Posted 8 Sep 2009 by • 1 answer
Posted 2 Apr 2010 by • 2 answers
sulfasalazine, and today my dr. added steroids. She suggested enbrel, however that really scares me. Any thoughts or suggestions?
Posted 5 May 2010 by • 1 answer